Following the shortest all clear ever (about two weeks!) I was diagnosed with a recurrence of Bowel and Peritoneal Cancer. This was following an initial treatment of 3 sessions of Panitumumab and FOLFOX, a right Hemi and stoma, then 9 sessions of FOLFOX.
I am currently inoperable unless I am ‘replumbed’ so have been placed on six sessions of Panitumumab with FOLFIRI before a CT scan review. The chemo drugs are similar to what I had previously but the Irinotecan substitution for Oxaliplatin appears to immensely dislike being called up!
After the first session I had a reaction (sickness, sweats) an hour after returning home and ended up in hospital for 12 days. At the second session I took 4 blue anti-sickness pills prior to starting a slower infusion. However I still required the atropine injection twice (for nausea, sweats, cramps) and then suffered severe nausea upon returning home. Most of the time it feels as if I am bouncing drunk around the house!
I was wondering if anyone else has suffered severe nausea from FOLFIRI? If so, what have you done to ease the issue? Have you changed to an alternative chemo drug? Bloods for session number 3 are on Wednesday so it would be good to get some ideas by then!